# SDR SIMA200624103

- Difficulty date: August 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND CENTER HAT BEAM SECTION BETWEEN FRAMES 19-20 CORRODED OUT OF LIMITS.  REPAIRED HAT BEAM BY INSTALLING AND EXTERNAL DOUBLER IAW I/C 2006-145/6494 AND SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.  (M)
